Lie algebras and coverings.
Commentarii mathematici Helvetici, Tome 69 (1994) no. 4, pp. 291-310
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Mots-clés :
finite-dimensional algebras, representation finite algebras, indecomposable finite-dimensional left modules, Lie algebras, Hall algebras over finite fields, locally representation finite categories, universal covers, fundamental groups
@article{CMH_1994__69_4_140340,
author = {Christine Riedtmann},
title = {Lie algebras and coverings.},
journal = {Commentarii mathematici Helvetici},
pages = {291--310},
year = {1994},
volume = {69},
number = {4},
zbl = {0913.16007},
url = {http://geodesic.mathdoc.fr/item/CMH_1994__69_4_140340/}
}
Christine Riedtmann. Lie algebras and coverings.. Commentarii mathematici Helvetici, Tome 69 (1994) no. 4, pp. 291-310. http://geodesic.mathdoc.fr/item/CMH_1994__69_4_140340/